Doctor Myasnikov warned Russians that nausea may be a symptom of a heart attack channel “Russia 1” named an unobvious sign of a heart attack. The specialist explained that often patients underestimate the danger of nausea, which can be a symptom of a heart attack. The release is available on YouTube.
The doctor noted that the usual symptoms – pain, cold sweats, shortness of breath, heart palpitations – do not always appear before a heart attack. “He will just walk around“ gray ”, gloomy, he will say:“ Something makes me feel nauseous. ” Often he can’t even say that it’s not pain or nausea, he just doesn’t feel good about it, ”Myasnikov described his pre-infarction state.
attention to this symptom, and could not identify a heart attack. Summarizing what was said, Myasnikov warned the Russians that if they have any symptom that interferes with life, they should see a doctor.
Earlier, Myasnikov said that taking medication “under the tongue” could provoke serious health problems. According to the doctor, the well-known drug captopril is one of the prohibited drugs. The doctor noted that self-treatment with such drugs is fraught with heart attack, stroke and acute renal failure due to a decrease in perfusion pressure in the coronary vessels of the heart.